مرکز اطلاعات علمی Scientific Information Database (SID) - Trusted Source for Research and Academic Resources

Persian Verion

مرکز اطلاعات علمی Scientific Information Database (SID) - Trusted Source for Research and Academic Resources

video

مرکز اطلاعات علمی Scientific Information Database (SID) - Trusted Source for Research and Academic Resources

sound

مرکز اطلاعات علمی Scientific Information Database (SID) - Trusted Source for Research and Academic Resources

Persian Version

مرکز اطلاعات علمی Scientific Information Database (SID) - Trusted Source for Research and Academic Resources

View:

601
مرکز اطلاعات علمی Scientific Information Database (SID) - Trusted Source for Research and Academic Resources

Download:

0
مرکز اطلاعات علمی Scientific Information Database (SID) - Trusted Source for Research and Academic Resources

Cites:

Information Journal Paper

Title

SOME ORTHOGONAL METHODS FOR GEOMETRIC NONLINEAR ANALYSIS

Author(s)

TATAR M. | Issue Writer Certificate 

Pages

  35-41

Keywords

Not Registered.

Abstract

 Many orthogonal methods have been used for nonlinear analysis of structures. Some of the most significant orthogonal methods are: normal plane, updated normal plane, and unbalance force orthogonal. It should be mentioned that most of them have inadequacies in analyzing some structures. In this paper, several new orthogonal methods have been offered. The aforementioned techniques are on the basis of previous methods parameter improvement and increase of converging rate. Ability of these techniques will be shown, by analyzing some sample structures.

Cites

  • No record.
  • References

  • No record.
  • Cite

    APA: Copy

    TATAR, M.. (2006). SOME ORTHOGONAL METHODS FOR GEOMETRIC NONLINEAR ANALYSIS. INTERNATIONAL JOURNAL OF INDUSTRIAL ENGINEERING AND PRODUCTION MANAGEMENT (IJIE) (INTERNATIONAL JOURNAL OF ENGINEERING SCIENCE) (PERSIAN), 17(2), 35-41. SID. https://sid.ir/paper/65782/en

    Vancouver: Copy

    TATAR M.. SOME ORTHOGONAL METHODS FOR GEOMETRIC NONLINEAR ANALYSIS. INTERNATIONAL JOURNAL OF INDUSTRIAL ENGINEERING AND PRODUCTION MANAGEMENT (IJIE) (INTERNATIONAL JOURNAL OF ENGINEERING SCIENCE) (PERSIAN)[Internet]. 2006;17(2):35-41. Available from: https://sid.ir/paper/65782/en

    IEEE: Copy

    M. TATAR, “SOME ORTHOGONAL METHODS FOR GEOMETRIC NONLINEAR ANALYSIS,” INTERNATIONAL JOURNAL OF INDUSTRIAL ENGINEERING AND PRODUCTION MANAGEMENT (IJIE) (INTERNATIONAL JOURNAL OF ENGINEERING SCIENCE) (PERSIAN), vol. 17, no. 2, pp. 35–41, 2006, [Online]. Available: https://sid.ir/paper/65782/en

    Related Journal Papers

    Related Seminar Papers

  • No record.
  • Related Plans

  • No record.
  • Recommended Workshops






    Move to top
    telegram sharing button
    whatsapp sharing button
    linkedin sharing button
    twitter sharing button
    email sharing button
    email sharing button
    email sharing button
    sharethis sharing button